# SDR C8GA20090265

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STR 27L BRACKET CORRODED AT BS 950C. REMOVED BRACKET, FABRICATED NEW FROM 7075 T6 .040" DIM 3.25" X 3".  INSTALLED BRACKET, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
